Alert archive / Michigan / Flash Flood Warnings in 1997

Flash Flood Warning 17, NWS Grand Rapids, MI

June 20, 1997Allegan County, Michigan

NWS Grand Rapids, MI issued this flash flood warning at Jun 20, 1997, 8:09 PM EDT for Allegan County, Michigan. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 20, 1997, 8:09 PM EDT (00:09 UTC)
Expired
Jun 20, 1997, 9:00 PM EDT
In force
51 min
Issued by
NWS Grand Rapids, MI
Area
Whole counties

County Allegan County, MI

The radar

The Grand Rapids radar (KGRR), 51 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 1997-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 1997-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
660 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KGRR 210012 RRA
FFWGRR
MIC005-210215-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM AND FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
809 PM EDT FRI JUN 20 1997

* SEVERE THUNDERSTORM WARNING AND FLASH FLOOD WARNING FOR
  ALLEGAN COUNTY - SOUTHWESTERN LOWER MICHIGAN

* SEVERE THUNDERSTORM WARNING UNTIL 900 PM EDT
  FLASH FLOOD WARNING UNTIL 1015 PM EDT
 
* SOME LOCATIONS AFFECTED
  WAYLAND              AROUND 815 PM EDT
  BRADLEY              AROUND 815 PM EDT
  SHELBYVILLE          AROUND 815 PM EDT
  MARTIN               AROUND 815 PM EDT

* AT 810 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED BY NATIONAL
  WEATHER SERVICE DOPPLER RADAR 11 MILES NORTH OF ALLEGAN OR 9 MILES
  WEST OF WAYLAND MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. 

HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.


GREENE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 11:36 AM EDT, 8 hours 33 minutes earlier.

Area forecast discussion, Jun 20, 11:36 AM EDT, 8 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1135 AM EDT FRI JUN 20 1997

88D SHOWS SHWRS AND TSTMS ACRS MUCH OF NRN HALF OF FA. LINE
OF STRONG TSTMS MKE AREA-LK MI-BIV-GRR-IONIA DRIFTING SOUTH.
SUBTROPICAL AIR IN PLACE AS THIS LINE MOVES INTO BAND OF HIGHER
MOISTURE CONVERGENCE WITH LIFTED INDICES FROM -4 TO -6 PER ADAP.
WEAK CAP IN PLACE THO PER ADAP HINDERING ADDITIONAL STRENGHTENING
ATTM. MAINLY HEAVY RAIN AND SMALL HAIL RPTD WITH THESE STORMS SO FAR.

WILL UPDATE ZONES TO INC POPS SRN HALF OF FA AND TO ADJUST TEMPS
DOWNWARD A NOTCH IN MOST LOCATIONS TO ACCOUNT FOR THICK CLOUD COVER
AND RAIN COOLED ATM IN SOME LOCALES.

DCZ

In the hours before

Special weather statement, Jun 20, 3:13 PM EDT, 4 hours 56 minutes before
MIZ037>040-043>046-050>052-056>059-064>067-071>074-077>081-202100-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 PM EDT FRI JUN 20 1997

...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR PORTIONS OF
SOUTHWEST AND CENTRAL LOWER MICHIGAN...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES OF SOUTHWEST AND CENTRAL LOWER MICHIGAN:

MECOSTA...ISABELLA...MONTCALM... GRATIOT... KENT... AND IONIA.

THIS INCLUDES THE COMMUNITIES OF BIG RAPIDS... MT. PLEASANT...
ALMA... GRAND RAPIDS... AND IONIA.

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
THE FOLLOWING COUNTIES:

CLINTON... EATON... INGHAM... VAN BUREN... KALAMAZOO... CALHOUN...
JACKSON... BERRIEN... CASS... ST. JOSEPH... BRANCH... AND HILLSDALE.

THIS INCLUDES THE COMMUNITIES OF ST. JOHNS... LANSING...
KALAMAZOO... BATTLE CREEK... JACKSON... ST. JOSEPH... AND COLDWATER.

AT 310 PM EDT... WEATHER SERVICE DOPPLER RADAR SHOWED AN AREA OF
SHOWERS AND THUNDERSTORMS EAST OF AN ALMA... LANSING AND BATTLE CREEK
LINE.THESE STORMS WERE ALL MOVING EAST AT 35 MPH. ANOTHER AREA OF
SHOWERS AND STORMS WAS LOCATED JUST OFFSHORE MUSKEGON... TO SPRING
LAKE... SOUTH TO DOUGLAS/SAUGATUCK. THIS AREA WAS ALSO MOVING EAST
AT 35 MPH.

PEOPLE ACROSS SOUTHWEST AND SOUTH CENTRAL LOWER MICHIGAN SHOULD BE
ON THE LOOKOUT FOR HEAVY RAINFALL... DEADLY CLOUD TO GROUND
LIGHTNING... AND SMALL HAIL. IN THE WATCH AREA... LARGE HAIL AND
DAMAGING WINDS MAY BE POSSIBLE. IF SEVERE WEATHER IS SIGHTED IN YOUR
AREA... TAKE COVER UNTIL THE STORM HAS PASSED. REPORT ANY DAMAGE TO
YOUR LOCAL LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE REPORT
TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH MEANS SEVERE THUNDERSTORMS ARE
POSSIBLE IN AND NEAR THE WATCH AREA. BE ON THE WATCH FOR
THREATENING WEATHER AND LISTEN TO NOAA WEATHER RADIO... COMMERCIAL
RADIO OR TELEVISION FOR FURTHER INFORMATION.
MJK
Special weather statement, Jun 20, 3:15 PM EDT, 4 hours 54 minutes before
MIZ037>040-043>046-050>052-056>059-064>067-071>074-077>081-202100-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
313 PM EDT FRI JUN 20 1997

...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR PORTIONS OF
SOUTHWEST AND CENTRAL LOWER MICHIGAN...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES OF SOUTHWEST AND CENTRAL LOWER MICHIGAN:

MECOSTA...ISABELLA...MONTCALM... GRATIOT... KENT... AND IONIA.

THIS INCLUDES THE COMMUNITIES OF BIG RAPIDS... MT. PLEASANT...
ALMA... GRAND RAPIDS... AND IONIA.

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
THE FOLLOWING COUNTIES:

CLINTON... EATON... INGHAM... VAN BUREN... KALAMAZOO... CALHOUN...
JACKSON... BERRIEN... CASS... ST. JOSEPH... BRANCH... AND HILLSDALE.

THIS INCLUDES THE COMMUNITIES OF ST. JOHNS... LANSING...
KALAMAZOO... BATTLE CREEK... JACKSON... ST. JOSEPH... AND COLDWATER.

AT 310 PM EDT... WEATHER SERVICE DOPPLER RADAR SHOWED AN AREA OF
SHOWERS AND THUNDERSTORMS EAST OF AN ALMA... LANSING AND BATTLE CREEK
LINE.THESE STORMS WERE ALL MOVING EAST AT 35 MPH. ANOTHER AREA OF
SHOWERS AND STORMS WAS LOCATED JUST OFFSHORE MUSKEGON... TO SPRING
LAKE... SOUTH TO DOUGLAS/SAUGATUCK. THIS AREA WAS ALSO MOVING EAST
AT 35 MPH.

PEOPLE ACROSS SOUTHWEST AND SOUTH CENTRAL LOWER MICHIGAN SHOULD BE
ON THE LOOKOUT FOR HEAVY RAINFALL... DEADLY CLOUD TO GROUND
LIGHTNING... AND SMALL HAIL. IN THE WATCH AREA... LARGE HAIL AND
DAMAGING WINDS MAY BE POSSIBLE. IF SEVERE WEATHER IS SIGHTED IN YOUR
AREA... TAKE COVER UNTIL THE STORM HAS PASSED. REPORT ANY DAMAGE TO
YOUR LOCAL LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE REPORT
TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH MEANS SEVERE THUNDERSTORMS ARE
POSSIBLE IN AND NEAR THE WATCH AREA. BE ON THE WATCH FOR
THREATENING WEATHER AND LISTEN TO NOAA WEATHER RADIO... COMMERCIAL
RADIO OR TELEVISION FOR FURTHER INFORMATION.
MJK
Special weather statement, Jun 20, 3:28 PM EDT, 4 hours 41 minutes before
MIZ037>040-043>046-050>052-056>059-064>067-071>074-077>081-202100-
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT FRI JUN 20 1997

...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR PORTIONS OF
SOUTHWEST AND CENTRAL LOWER MICHIGAN...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES OF SOUTHWEST AND CENTRAL LOWER MICHIGAN:

MECOSTA...ISABELLA...MONTCALM... GRATIOT... KENT... AND IONIA.

THIS INCLUDES THE COMMUNITIES OF BIG RAPIDS... MT. PLEASANT...
ALMA... GRAND RAPIDS... AND IONIA.

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
THE FOLLOWING COUNTIES:

CLINTON... EATON... INGHAM... VAN BUREN... KALAMAZOO... CALHOUN...
JACKSON... BERRIEN... CASS... ST. JOSEPH... BRANCH... HILLSDALE...
ALLEGAN... AND BARRY.

THIS INCLUDES THE COMMUNITIES OF ST. JOHNS... LANSING... ALLEGAN
KALAMAZOO... BATTLE CREEK... JACKSON... ST. JOSEPH... AND COLDWATER.

AT 310 PM EDT... WEATHER SERVICE DOPPLER RADAR SHOWED AN AREA OF
SHOWERS AND THUNDERSTORMS EAST OF AN ALMA... LANSING AND BATTLE CREEK
LINE.THESE STORMS WERE ALL MOVING EAST AT 35 MPH. ANOTHER AREA OF
SHOWERS AND STORMS WAS LOCATED JUST OFFSHORE MUSKEGON... TO SPRING
LAKE... SOUTH TO DOUGLAS/SAUGATUCK. THIS AREA WAS ALSO MOVING EAST
AT 35 MPH.

PEOPLE ACROSS SOUTHWEST AND SOUTH CENTRAL LOWER MICHIGAN SHOULD BE
ON THE LOOKOUT FOR HEAVY RAINFALL... DEADLY CLOUD TO GROUND
LIGHTNING... AND SMALL HAIL. IN THE WATCH AREA... LARGE HAIL AND
DAMAGING WINDS MAY BE POSSIBLE. IF SEVERE WEATHER IS SIGHTED IN YOUR
AREA... TAKE COVER UNTIL THE STORM HAS PASSED. REPORT ANY DAMAGE TO
YOUR LOCAL LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE REPORT
TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH MEANS SEVERE THUNDERSTORMS ARE
POSSIBLE IN AND NEAR THE WATCH AREA. BE ON THE WATCH FOR
THREATENING WEATHER AND LISTEN TO NOAA WEATHER RADIO... COMMERCIAL
RADIO OR TELEVISION... OR CABLE TV FOR THE LATEST INFORMATION
CONCERNING THIS EVENT.
MJK
Special weather statement, Jun 20, 3:29 PM EDT, 4 hours 40 minutes before
MIZ037>040-043>046-050>052-056>059-064>067-071>074-077>081-202100-
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT FRI JUN 20 1997

...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR PORTIONS OF
SOUTHWEST AND CENTRAL LOWER MICHIGAN...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES OF SOUTHWEST AND CENTRAL LOWER MICHIGAN:

MECOSTA...ISABELLA...MONTCALM... GRATIOT... KENT... AND IONIA.

THIS INCLUDES THE COMMUNITIES OF BIG RAPIDS... MT. PLEASANT...
ALMA... GRAND RAPIDS... AND IONIA.

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
THE FOLLOWING COUNTIES:

CLINTON... EATON... INGHAM... VAN BUREN... KALAMAZOO... CALHOUN...
JACKSON... BERRIEN... CASS... ST. JOSEPH... BRANCH... HILLSDALE...
ALLEGAN... AND BARRY.

THIS INCLUDES THE COMMUNITIES OF ST. JOHNS... LANSING... ALLEGAN
KALAMAZOO... BATTLE CREEK... JACKSON... ST. JOSEPH... AND COLDWATER.

AT 310 PM EDT... WEATHER SERVICE DOPPLER RADAR SHOWED AN AREA OF
SHOWERS AND THUNDERSTORMS EAST OF AN ALMA... LANSING AND BATTLE CREEK
LINE.THESE STORMS WERE ALL MOVING EAST AT 35 MPH. ANOTHER AREA OF
SHOWERS AND STORMS WAS LOCATED JUST OFFSHORE MUSKEGON... TO SPRING
LAKE... SOUTH TO DOUGLAS/SAUGATUCK. THIS AREA WAS ALSO MOVING EAST
AT 35 MPH.

PEOPLE ACROSS SOUTHWEST AND SOUTH CENTRAL LOWER MICHIGAN SHOULD BE
ON THE LOOKOUT FOR HEAVY RAINFALL... DEADLY CLOUD TO GROUND
LIGHTNING... AND SMALL HAIL. IN THE WATCH AREA... LARGE HAIL AND
DAMAGING WINDS MAY BE POSSIBLE. IF SEVERE WEATHER IS SIGHTED IN YOUR
AREA... TAKE COVER UNTIL THE STORM HAS PASSED. REPORT ANY DAMAGE TO
YOUR LOCAL LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE REPORT
TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH MEANS SEVERE THUNDERSTORMS ARE
POSSIBLE IN AND NEAR THE WATCH AREA. BE ON THE WATCH FOR
THREATENING WEATHER AND LISTEN TO NOAA WEATHER RADIO... COMMERCIAL
RADIO OR TELEVISI
ON... OR CABLE TV FOR THE LATEST INFORMATION
CONCERNING THIS EVENT.
MJK
Special weather statement, Jun 20, 4:25 PM EDT, 3 hours 44 minutes before
MIZ037>040-043>046-050>052-056>059-064>067-071>074-077>081-202100-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
425 PM EDT FRI JUN 20 1997

...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR PORTIONS OF
SOUTHWEST AND CENTRAL LOWER MICHIGAN...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES OF SOUTHWEST AND CENTRAL LOWER MICHIGAN:

CLINTON...EATON...INGHAM...VAN BUREN...KALAMAZOO...CALHOUN...
JACKSON...BERRIEN...CASS...ST. JOSEPH...BRANCH...HILLSDALE...ALLEGAN
AND BARRY.

THIS INCLUDES THE COMMUNITIES OF ALMA...CHARLOTTE...ALLEGAN...
KALAMAZOO...BATTLE CREEK...JACKSON...ST. JOSEPH AND COLDWATER.

AT 415 PM EDT... WEATHER SERVICE DOPPLER RADAR SHOWED THE BAND OF
SHOWERS AND THUNDERSTORMS HAD MOVED EAST OF THE AREA. ADDITIONAL
STRONG/SEVERE THUNDERSTORMS HAD DEVELOPED OVER ABOUT 10 MILES NORTH OF
GRAND RAPIDS. MOVEMENT WAS EAST AT 30 MPH.

THUNDERSTORMS WILL CONTINUE DEVELOPING THROUGH THE EVENING. PEOPLE
ACROSS SOUTHWEST AND SOUTH CENTRAL LOWER MICHIGAN SHOULD CONTINUE TO
MONITOR THE SKY. TAKE COVER IF SEVERE WEATHER IS SIGHTED IN YOUR AREA.
REPORT ANY DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY AND ASK THEM TO
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

DCZ
Special weather statement, Jun 20, 4:31 PM EDT, 3 hours 38 minutes before
MIZ037>040-043>046-050>052-056>059-064>067-071>074-077>081-202100-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
425 PM EDT FRI JUN 20 1997

...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR PORTIONS OF
SOUTHWEST AND CENTRAL LOWER MICHIGAN...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES OF SOUTHWEST AND CENTRAL LOWER MICHIGAN:

CLINTON...EATON...INGHAM...VAN BUREN...KALAMAZOO...CALHOUN...
JACKSON...BERRIEN...CASS...ST. JOSEPH...BRANCH...HILLSDALE...ALLEGAN
AND BARRY.

THIS INCLUDES THE COMMUNITIES OF ALMA...CHARLOTTE...ALLEGAN...
KALAMAZOO...BATTLE CREEK...JACKSON...ST. JOSEPH AND COLDWATER.

AT 415 PM EDT... WEATHER SERVICE DOPPLER RADAR SHOWED THE BAND OF
SHOWERS AND THUNDERSTORMS HAD MOVED EAST OF THE AREA. ADDITIONAL
STRONG/SEVERE THUNDERSTORMS HAD DEVELOPED OVER ABOUT 10 MILES NORTH OF
GRAND RAPIDS. MOVEMENT WAS EAST AT 30 MPH.

THUNDERSTORMS WILL CONTINUE DEVELOPING THROUGH THE EVENING. PEOPLE
ACROSS SOUTHWEST AND SOUTH CENTRAL LOWER MICHIGAN SHOULD CONTINUE TO
MONITOR THE SKY. TAKE COVER IF SEVERE WEATHER IS SIGHTED IN YOUR AREA.
REPORT ANY DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY AND ASK THEM TO
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

DCZ

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:09 PM EDTFlash Flood WarningGRROttawa2 hr
Jun 20, 8:09 PM EDTSevere Thunderstorm WarningGRRAllegan51 min
Jun 20, 8:21 PM EDTSevere Thunderstorm WarningGRRCalhoun, Eaton49 min
Jun 20, 8:55 PM EDTFlash Flood WarningGRRBarry2 hr
Jun 20, 9:15 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo50 min
Jun 20, 10:00 PM EDTFlash Flood WarningGRRAllegan, Ottawa2 hr
Jun 21, 12:00 AM EDTFlash Flood WarningGRRAllegan, Ottawa6 hr
Jun 21, 2:32 AM EDTSevere Thunderstorm WarningGRRCass, Kalamazoo, Saint Joseph, Van Buren48 min
Jun 21, 5:08 AM EDTFlash Flood WarningGRRAllegan, Ottawa12 hr
Jun 21, 4:18 PM EDTSevere Thunderstorm WarningGRRClinton, Eaton, Ionia77 min
Jun 21, 4:18 PM EDTSevere Thunderstorm WarningGRRBarry77 min
Jun 21, 4:23 PM EDTSevere Thunderstorm WarningGRRCass47 min
Jun 21, 4:39 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Saint Joseph61 min

Nearby

Flash Flood Warnings in Michigan, 1997Every flash flood warning in 1997

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.